# SDR IPXA09555661

- Difficulty date: March 30, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 17,725 hours, 11,825 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51491
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON MAIN DECK FLOORBEAM AT STA 1200 BETWEEN LBL 3.6 AND 5.6 CORROSION IS OUT OF LIMITS.  REMOVED CORROSION.  FOUND OUT OF LIMITS IAW SRM 53-00-51-1A1 DETAIL II.  REMOVED CEILING PNL PER SRM 51-40-02.  REMOVED CLIP FWD FLOORBEAM.  FAB REPAIR ANGLE MAE TRAVELER T9/789178 IAW WITH EA757-5365-27-A1859.  FAB -3 REPAIR CLIP 7075-T66511 BATCH 1574567 IAW EA 757-5365-27- A1859.  FAB FILLER 7075T6 .071 BATCH 1492833.
